# SDR WTAA980073

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 19895
- Condition: Failed
- Location: Rt Mlg Act
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACV - RIGHT MAIN GEAR FAILED TO INDICATE UP WITH ASSOCIATED VIBRATION AND SLIGHT YAW TO THE RIGHT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  FOUND RIGHT LANDING GEAR ACTUATOR PIN ASSEMBLY AT LANDING GEAR BROKEN.  MAINTENANCE REPLACED RIGHT GEAR ACTUATOR PIN ASSEMBLY AND BUSHING.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED SERVICE.  (M)
